[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] ACE inhibitors

When I started hitting my head on the desk every day -
my first response was to verify my BGs.  No
correlation...  they've been everywhere from 98 to 210
at 3:00 (of course I correct).  Once in a while I have
the same problem at 9:00 a.m.  I absolutely CANNOT
keep my eyes open.  My secretary knows that I'm not
really sleeping on the job.  :-)  (and NO I do NOT
have a boring job).

I took myself off the Enalapril two days ago just to
test out this theory.  So far so good.  We'll see what

Thanks to the person who responded that the episodic
sleepiness might be a side-effect of the ACE
inhibitor.  I was taking 2.5 mg of Enalapril once a
day (I don't know the trade name of it - just the
generic).  My new insurance won't pay for enalapril,
so just was switched to Zestril 2.5 mg.  I haven't
tried it yet - will see how NO ACE inhibitor works for
a week or so, then see what happens with Zestril.

-gail in denver
dx 02/14/72, T1, pumping longer than not.  No
complications, but have a terrible sunburn today.

Date: Sun, 14 Jul 2002 21:58:25 -0400
From: "Kathy Bruckmeyer" <email @ redacted>
Subject: RE: [IP] ACE inhibitors
> Have you checked your b.g. when this happens?  I'm 
> taking bets that it will be higher than you would 
> like it to be.  On the other hand, I have had the
> same symptoms when it is lower but if you try to eat

> a light lunch with higher fibers, I think this might

> pass.

Do You Yahoo!?
Yahoo! Autos - Get free new car price quotes
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml